# SDR LOMA2017120400203

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 4,557 hours, 3,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 65183543
- Condition: Defective
- Location: Cockpit
- Part time: 4,557 hours, 3,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM NAPC TO NSNA, GEAR WOULD NOT GO UP. PILOT CALLED TOWER & WAS TOLD TO DO COME BACK TO NACP & DO AN UNSCHEDULED LANDING BACK TO NAPC.
